# SDR AALA202307240701

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 68,127 hours, 31,362 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fork
- Part number: D5391065720000
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 80VU RACK LOWER LEFT LATERAL FORK END WORN AT FR 24 AND S32L. REPLACED THE FORK END PER EA 346374.
